Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diagnosed with bells palsy, frequent urination. Taken predisolone. Will I be okay?

hello my daughter is 14 and has just been diagnosed for the second time in 2 years with bells palsy . she is urinating very frequently and her urine is colourless. she has been prescribed and is taking predisolone 5 mg 6 to be taken daily. Our doctor has told us to go back in 5 days but i am concerned about the frequency of her passing urine. is this comon whilst taking steroids? and should i be concerned about the bells palsy reoccuring within 2 years at such a young age?. thank you kindly angela halford mum
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi and welcome to healthcare magic....
there is no association between bells palsy and urinary just occur by chance...
bells palsy is a benign condition ,so you should not to be worried about...
urinary infection is not due to prednisolone,as such short coarse has no effect on immunity...
hope you got your answer...
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor